... anxiety and depression and I don’t want anything else that is going to cause more issues. Any advice would be greatly appreciated
Gabapentin I was just put on gabapentin for nerve pain. Will it cause anxiety? I already suffer from
Question posted by Sad wendy on 30 Oct 2021
Last updated on 31 October 2021 by Rhonleigh1965
I have been on Gabapentin before. My experience was interesting. I too have severe GAD. In my case, if I stayed on the lower dose of Gabapentin I was usually ok. But, if I took the higher dose, I would start to have body tremors. I would start having leg and hand twitching. And, it would cause me more anxiety. Everyone is different.
It shouldn’t! I didn’t have any issues while on it except short-term memory loss.
About 1-10% of users may experience some temporary anxiety and/or depression but they generally subside within a week or two and usually lessen each day.
Unfortunately, most antidepressant/anxiolytic medications and others have the potential to cause these side effects in a small number of users.
Just remember the odds are in your favor. You have a 90-99% chance of not having them at all.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.